Spectral properties of one-body relativistic spin-zero hamiltonians
Annales de l'I.H.P. Physique théorique, Volume 20 (1974) no. 2, p. 211-220
@article{AIHPA_1974__20_2_211_0,
     author = {Weder, Ricardo A.},
     title = {Spectral properties of one-body relativistic spin-zero hamiltonians},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {20},
     number = {2},
     year = {1974},
     pages = {211-220},
     mrnumber = {351332},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1974__20_2_211_0}
}
Weder, R. A. Spectral properties of one-body relativistic spin-zero hamiltonians. Annales de l'I.H.P. Physique théorique, Volume 20 (1974) no. 2, pp. 211-220. http://www.numdam.org/item/AIHPA_1974__20_2_211_0/

[1] J. Aguilar, J.M. Combes, Comm. Math. Phys., t. 22, 1971, p. 269. | MR 345551 | Zbl 0219.47011

[2] E. Balslev, J.M. Combes, Comm. Math. Phys., t. 22, 1971, p. 280. | MR 345552 | Zbl 0219.47005

[3] T. Kato, Perturbation theory for linear operators. Springer-Verlag, 1966. | MR 203473 | Zbl 0148.12601

[4] W.G. Faris, Quadratic Forms and Essential Self-Adjointness. Helv. Phys. Acta, t. 45, 7, 1973, p. 1074. | MR 383964

[5] E. Nelson, Analytic Vectors. Ann. Math., t. 70, 1959, p. 3. | MR 107176 | Zbl 0091.10704

[6] E. Balslev, Spectral Theory of Schrödinger Operators of Many-Body Systems. Lecture notes, Leuven, 1971.